RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mishchenko, Sergei Petrovich

Statistics Math-Net.Ru
Total publications: 45
Scientific articles: 45

Number of views:
This page:1262
Abstract pages:6029
Full texts:2191
References:727
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person8406
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189236

Publications in Math-Net.Ru
2019
1. M. V. Zaicev, S. P. Mishchenko, “Codimension sequences and their asymptotic behavior”, Fundam. Prikl. Mat., 22:4 (2019),  115–127  mathnet
2018
2. S. P. Mishchenko, O. V. Shulezhko, “Variety with fractional codimension growth and the Specht problem”, Chebyshevskii Sb., 19:1 (2018),  176–186  mathnet  elib
2017
3. S. P. Mishchenko, N. P. Panov, “Sturmian words and uncountable set of almost nilpotent varieties of quadratic growth”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 6,  55–59  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:6 (2017), 251–254  isi  scopus
4. S. P. Mishchenko, “Infinite periodic words and almost nilpotent varieties”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 4,  62–66  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:4 (2017), 173–176  isi  scopus
2016
5. A. B. Verevkin, S. P. Mishchenko, “On varieties with identities of one generated free metabelian algebra”, Chebyshevskii Sb., 17:2 (2016),  21–55  mathnet  elib
6. S. P. Mishchenko, N. P. Panov, Yu. Yu. Frolova, Trang Nguyen, “On the varieties of commutative metabelian algebras”, Fundam. Prikl. Mat., 21:1 (2016),  165–180  mathnet; J. Math. Sci., 233:5 (2018), 713–723  scopus
7. S. P. Mishchenko, “Almost nilpotent varieties with non-integer exponents do exist”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 3,  42–46  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:3 (2016), 115–118  isi  scopus
2015
8. S. P. Mishchenko, O. V. Shulezhko, “Almost nilpotent varieties of arbitrary integer exponent”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 2,  53–57  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:2 (2015), 92–95  isi  scopus
9. S. P. Mischenko, O. V. Shulezhko, “On almost nilpotent varieties in the class of commutative metabelian algebras”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 3(125),  21–28  mathnet  elib
2014
10. S. P. Mishchenko, Yu. Yu. Frolova, “Some Extremal Properties of the Variety of Leibniz Algebras Left Nilpotent of Class at Most Three”, Mat. Zametki, 95:6 (2014),  867–877  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 806–814  isi  scopus
11. S. P. Mishchenko, Y. R. Pestova, “Basis of multilinear part of Leibniz algebras manifolds $\widetilde{\mathrm{V}}_1$”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 3(114),  76–82  mathnet
2013
12. S. P. Mishchenko, O. A. Bogdanchuk, “PI-exponents of some simple algebras with unit”, Fundam. Prikl. Mat., 18:4 (2013),  121–128  mathnet  mathscinet; J. Math. Sci., 206:6 (2015), 688–693  scopus
13. S. P. Mishchenko, “Example of a linear algebra variety with the polynomial growth lower than three”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 3,  51–54  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:3 (2013), 166–169
2012
14. S. P. Mishchenko, Y. R. Fyathutdinova, “New properties of the Lie algebra variety $\mathbf N_2\mathbf A$”, Fundam. Prikl. Mat., 17:7 (2012),  165–173  mathnet; J. Math. Sci., 197:4 (2014), 558–564  scopus
2011
15. A. B. Verevkin, M. V. Zaicev, S. P. Mishchenko, “A sufficient condition for coincidence of lower and upper exponents of the variety of linear algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 2,  36–39  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 66:2 (2011), 86–89
2010
16. S. P. Mishchenko, A. V. Popov, “The Variety of Jordan Algebras Determined by the Identity $(xy)(zt)\equiv0$ Has Almost Polynomial Growth”, Mat. Zametki, 87:6 (2010),  877–884  mathnet  mathscinet  elib; Math. Notes, 87:6 (2010), 854–859  isi  scopus
17. S. P. Mishchenko, T. V. Shishkina, “The Leibniz algebras of almost polynomial growth with the identity $x(y(zt))\equiv0$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 3,  18–23  mathnet  mathscinet  zmath
18. S. P. Mishchenko, “Varieties of linear algebras with colength one”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 1,  25–30  mathnet  mathscinet  zmath
2008
19. M. V. Zaitsev, S. P. Mishchenko, “Identities for Lie superalgebras with a nilpotent commutator subalgebra”, Algebra Logika, 47:5 (2008),  617–645  mathnet  mathscinet  zmath  elib; Algebra and Logic, 47:5 (2008), 348–364  isi  elib  scopus
20. M. V. Zaicev, S. P. Mishchenko, “An example of a variety of linear algebras with fractional-polynomial growth”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 1,  25–31  mathnet  mathscinet  zmath
2007
21. M. V. Zaicev, S. P. Mishchenko, “Growth of some varieties of Lie superalgebras”, Izv. RAN. Ser. Mat., 71:4 (2007),  3–18  mathnet  mathscinet  zmath  elib; Izv. Math., 71:4 (2007), 657–672  isi  elib  scopus
2006
22. S. P. Mishchenko, O. I. Cherevatenko, “Necessary and sufficient conditions for a variety of Leibniz algebras to have polynomial growth”, Fundam. Prikl. Mat., 12:8 (2006),  207–215  mathnet  mathscinet  zmath  elib; J. Math. Sci., 152:2 (2008), 282–287  elib  scopus
23. M. V. Zaicev, S. P. Mishchenko, “Colength of varieties of linear algebras”, Mat. Zametki, 79:4 (2006),  553–559  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 511–517  isi  elib  scopus
1999
24. M. V. Zaicev, S. P. Mishchenko, “Asymptotic behaviour of the colength growth functions of varieties of Lie algebras”, Uspekhi Mat. Nauk, 54:3(327) (1999),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 660–661  isi  scopus
25. M. V. Zaicev, S. P. Mishchenko, “A new extremal property of the variety $\mathbf{AN}_2$ of Lie algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  15–18  mathnet  mathscinet  zmath
1998
26. M. V. Zaicev, S. P. Mishchenko, “A criterion for polynomial growth of varieties of Lie superalgebras”, Izv. RAN. Ser. Mat., 62:5 (1998),  103–116  mathnet  mathscinet  zmath; Izv. Math., 62:5 (1998), 953–967  isi  scopus
27. S. P. Mishchenko, “A sufficient condition for the nilpotence of the commutant of a Lie algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 8,  43–47  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 42:8 (1998), 41–45
1997
28. M. V. Zaicev, S. P. Mishchenko, “Varieties of Lie superalgebras of polynomial growth”, Uspekhi Mat. Nauk, 52:2(314) (1997),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 432–433  isi  scopus
1996
29. S. P. Mishchenko, “Lower bound on the dimensions or irreducible representations of symmetric groups and on the exponents of varieties of Lie algebras”, Mat. Sb., 187:1 (1996),  83–94  mathnet  mathscinet  zmath; Sb. Math., 187:1 (1996), 81–92  isi  scopus
1995
30. S. P. Mishchenko, “Standard Lie identity in solvable varieties of associative type”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 4,  30–36  mathnet  mathscinet  zmath
1993
31. S. P. Mishchenko, “On the standard identity in solvable Lie algebras of degree three”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 5,  63–66  mathnet  mathscinet  zmath
32. S. P. Mishchenko, “Colored Young diagrams”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 1,  90–91  mathnet  mathscinet  zmath
1992
33. S. P. Mishchenko, “Varieties of solvable Lie algebras with a distributive lattice of subvarieties”, Mat. Zametki, 52:2 (1992),  92–100  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 820–826  isi
34. S. P. Mishchenko, “On varieties of Lie algebras not containing a three-dimensional simple algebra”, Mat. Sb., 183:6 (1992),  87–96  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:1 (1993), 189–197  isi
35. S. P. Mishchenko, “On some classes of Lie algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 3,  55–57  mathnet  mathscinet
1991
36. M. V. Zaitsev, S. P. Mishchenko, “Identities of finite-dimensional nilpotent Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  36–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:10 (1991), 32–35
1990
37. S. P. Mishchenko, “A variant of a theorem on height for Lie algebras”, Mat. Zametki, 47:4 (1990),  83–89  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 368–372  isi
38. S. P. Mishchenko, “Growth in varieties of Lie algebras”, Uspekhi Mat. Nauk, 45:6(276) (1990),  25–45  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 27–52  isi
1988
39. S. P. Mishchenko, “On solvable subvarieties of the variety generated by the Witt algebra”, Mat. Sb. (N.S.), 136(178):3(7) (1988),  413–425  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:2 (1989), 415–426
1986
40. S. P. Mishchenko, “Varieties of polynomial growth of Lie algebras over a field of characteristic zero”, Mat. Zametki, 40:6 (1986),  713–721  mathnet  mathscinet  zmath; Math. Notes, 40:6 (1986), 901–905  isi
1984
41. S. P. Mishchenko, “On the Engel problem”, Mat. Sb. (N.S.), 124(166):1(5) (1984),  56–67  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:1 (1985), 53–62
1983
42. S. P. Mishchenko, “The Engel identity and its application”, Mat. Sb. (N.S.), 121(163):3(7) (1983),  423–430  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 419–426
43. S. P. Mishchenko, “Varieties of hypercentral-metabelian Lie algebras over a field of characteristic zero”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 5,  33–37  mathnet  mathscinet  zmath
1982
44. S. P. Mishchenko, “Varieties of Lie algebras with weak growth of the sequence of codimensions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 5,  63–66  mathnet  mathscinet  zmath
1981
45. S. P. Mishchenko, “Varieties of centrally metabelian Lie algebras over a field of characteristic zero”, Mat. Zametki, 30:5 (1981),  649–657  mathnet  mathscinet  zmath; Math. Notes, 30:5 (1981), 822–826

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020